MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB AUG UNIV SZ 3/4 5MM; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB AUG UNIV SZ 3/4 5MM; KNEE TIBIAL TRAY ACCESSORY
Catalog Number 152303001
Medical Device Problem Codes Connection Problem (2900); Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 05/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the screw in the size 3 5mm wedge became cross thread with the tray.The screw was damaged and could not be removed.We had to waste the tray and the two wedges.Doi: unknown; dor: (b)(6) 2018.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUN TIB AUG UNIV SZ 3/4 5MM
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork, munster
EI 
MDR Report Key7553363
Report Number1818910-2018-60850
Device Sequence Number144056
Product Code JWH
UDI-Device Identifier10603295057543
UDI-Public10603295057543
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number152303001
Device Lot NumberH74796
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer06/26/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1